# SDR WX0A2025092432578

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 39,974 hours, 27,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED,  R2 DOOR EXIT COVER FELL OFF.   INSTALLED EXIT COVER AT DOOR R2 PER AMM 33-51-17-400-001A. A/C OK FOR SERVICE.
